Hello I am a 32 year old female. I have been on chlomid for about 5 months now trying to conceive. For the past 2 months I have been having nightmares only when I nap during the day I think once during the night and it is always about losing my 4 year old son somehow. The scenarios are always different but I always wake up in fear and it is starting to cause depression issues for me. I am trying to stop them but I do know how. I speak to others in detail about the dream I always think of good things before bed and have even kept a journal for them. But they still keep coming. It makes me fearful to sleep. do you recommend anything else that I can do??? I just want them to stop. And do you think it is the medicine? This was my last month and I will not go back on it because I have allot of side effects from the pills. Such as, hot flashes, depression, and extremely emotional.
Please! Any suggestions are welcOme!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.